# SDR SIMA200812903

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 8,348 hours, 7,583 cycles
- Engine: Rroyce AE3007A1
- Engine time: 15,623 hours, 5,449 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23071880
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3467, CREW REPORTED PARTICULAR ODOR NOTED IN COCKPIT AND CABIN AFTER TAKEOFF, SUSPECT PACK 1.  ODOR DISSIPATED RAPIDLY AFTER TAKEOFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW AMERICAN EAGLE WORK CARD 71-000-00.  REMOVED AND REPLACED THE NUMBER 4 CARBON SEAL.  THE NUMBER 4 CARBON SEAL WAS IDENTIFIED AS THE MAJOR CONTRIBUTING FACTOR OF THE OIL LEAK.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
